# SDR SIMA201012506

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 24,887 hours, 24,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523050401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND RIGHT FRAME 64 HAS TOOLING MARKS BEYOND MANUAL LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT FRAME 64 IAW EO-EM-53MR-1523.  THE AIRCRAFT WAS RETURNED TO SERVICE.
